# SDR AMTA200300224

- Difficulty date: February 16, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30170529
- Part serial: 1827
- Condition: Deployed
- Location: Pax Door
- Part time: 16,055 hours, 5,085 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INADVERTANTLY SEMI-DEPLOYED BY CONTRACT COMPANY.  REMOVED AND REPLACED L1 DOOR SLIDE IAW MM 25-61-01A, OPS CHECK NORMAL.  (M)
